Institute of Information Theory and Automation

Publication details

On some advanced type inequalities for Sugeno integral and T-(S-)evaluators

Journal Article

Agahi H., Mesiar Radko, Ouyang Y.


serial: Information Sciences vol.190, 1 (2012), p. 64-75

research: CEZ:AV0Z10750506

project(s): GAP402/11/0378, GA ČR

keywords: Nonadditive measure, Sugeno integral, Comonotone functions

preview: Download

abstract (eng):

In this paper strengthened versions of the Minkowski, Chebyshev, Jensen and Hölder inequalities for Sugeno integral and T-(S-)evaluators are given. As an application, some equivalent forms and some particular results have been established.

RIV: AH

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation